# SDR DLM88991520

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- System (JASC): 2424 · AC Regulator
- Part: Regulator
- Condition: Out Of Adjust
- Location: Apu
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: K

## Discrepancy

LT GEN ON MCO, APU WOULD NOT STAY ON LINE.  ADJUSTED LEFT ENGINE GEN FREQUENCY.  OPS GOOD.
